MathSciNet Relay Station
MathSciNet bibliographic data
MR4304 (2,356c) 30.0X
Pólya, G. Sur l'existence de fonctions entières satisfaisant à certaines conditions linéaires. (French) Trans. Amer. Math. Soc. 50, (1941). 129–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement